# SDR DALA13015003211

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY ARE FLOOR SUPPORT BETWEEN FR 64-66, Y765 UPPER SURFACE FLANGE HAS CORROSION.  BLENDED AREA L=1.8",W=1.8"D=.034", MAX ALLOWABLE D=.027" AND FOUND TO BE OUT OF LIMIS IAW TRM 53-41-15 AND SRM 51-74-00.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11, SRM 51-44-11 AND TRM 53-21-01.
